How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I am on 150 mg wellbutrinXL once a day . Inswitched

Customer Question

I am on 150 mg wellbutrinXL once a day for years. Inswitched to 150 sr one a day will I have a rebound reaction or other possible blood level problems. The sr here by Glaxo are $2.89 vs 14 in states. I can afford the difference but if in the long run the sr will be ok I'll stay on it. I have had unusual red bound reactions to antidepressants in the past
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.
*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum. Hello, I believe I may be able to help you with your question. The problem with going to the Wellbutrin SR from the Wellbutrin XL is that you are not going to get that full 24 hour coverage of the medication, so you may have some rebound psychological symptoms. The Wellbutrin Xl can last for 24 hours, but the Wellbutrin SR will only be effective for 12 hours. So overall there is a goof chance whatever specific symptoms you are treating with Wellbutrin, will creep up in the afternoon or night because your medication coverage of the Wellbutrin SR would have lost its effectiveness by then. I hope this answers your questions and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue. *****Remember I only get compensated for my hard work through positive ratings, so I would truly appreciate it if you can take the time and provide me with a POSITIVE RATING using the smiley faces/stars. Thank you so much and it was my pleasure helping you with your issue.*****
Expert:  Dr. Z replied 1 year ago.
Hello, I noticed that you viewed my answer and I was checking in to see if you have any further questions or concerns that you would like me to address on this issue? *****YOU ARE ALMOST FINISHED…EXPERTS ONLY GET COMPENSATED FOR EACH POSITIVE RATING, SO I WOULD APPRECIATE IF YOU COULD GENTLY MASH ONE OF THE 3, 4, 5 SMILEY FACES/STARS THAT YOU SEE BEFORE YOU GO. THANK YOU SO MUCH AND IT WAS MY PLEASURE HELPING YOU WITH YOUR ISSUE*****

Related Mental Health Questions